# SDR A6WA201240717

- Difficulty date: July 21, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 21,580 hours, 20,958 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP, OTBD HINGE BOX IS GOUGED BY FAIRING ATTACHMENT FASTENER INBD FWD LT OTBD FLAP OTBD HINGE BOX BLENDED AND SHOT PEENED IAW REO 601R-57-21-1715, SRM 51-25-16, 51-12-00, 51-40-11, 51-24-11, 51-21-11, 51-25-06.
